# SDR DALA2016012100730

- Difficulty date: January 21, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 53,022 hours, 24,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 67-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT -Y1162 AT AFT GALLEY AREA BETWEEN FRAMES 67+15 TO 69+5.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53472088, DWG D53472800.
